# SDR R61A2023012700079

- Difficulty date: January 9, 2023
- Submitted: January 27, 2023
- Operation: Air carrier
- Aircraft: N864RW
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000117
- Aircraft time: 45,238 hours, 27,650 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD FLOOR CROSSBEAM UPPER FLANGE AT FR 17 AND RH I/B SEAT TRACK CORRODED. REPAIRED IAW SRM 53-00-10 REPAIR 03.
